Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions

Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Rocky Mountain Journal of Mathematics CrossRef

Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions

Rocky Mountain Journal of Mathematics , Volume 50 (1): 369-381 – Feb 1, 2020

Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions

Rocky Mountain Journal of Mathematics , Volume 50 (1): 369-381 – Feb 1, 2020

Loading next page...
 
/lp/crossref/dependence-of-eigenvalues-of-fourth-order-boundary-value-problems-with-05IHMvER8s

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0035-7596
DOI
10.1216/rmj.2020.50.369
Publisher site
See Article on Publisher Site

Abstract

Journal

Rocky Mountain Journal of MathematicsCrossRef

Published: Feb 1, 2020

There are no references for this article.